CSN Login
Members Online: 6

You are here

abdominal pain

rmap59
Posts: 266
Joined: Jun 2007

I have had 20 treatments of radiation and xeloda, I have experienced the worst abdominal pain in my life. I was hospitalized due to dehydration and pain. I dont know if I am going to be able to finish the last 8 treatments. It really bums me up because I feel like a wimp. My onc said all my stomach lining was gone and thats what caused the pain which lead to dehydration. I have been without treatments for 9 days. I will see my onc in 2 days and will decide about continuing treatments. Has anyone had to quit radiation because of anything like this?? I need some encouragement and dont know what to do but I dont want to end up in the hospial again and in such pain. Sorry to be so negative because I am a positive person for the most part and I love Jesus and lean on him always. Thanks for replies.

JoyceCanada's picture
JoyceCanada
Posts: 134
Joined: Mar 2006

You are not a wimp! At round 20 I like you experienced severe stomach pains and was showing signs of dehydration. I pleaded with my radiologist to contine with treatment because I wanted to get it over with. He insisted that I take a 2 week radiation "holiday" and I fought like heck to get him to change his mind but he said "father knows best, take a rest".

I completed the treatment of 28 rounds with continuous 5FU.

Finished my Folfox (8 rounds) in October 2006

Joyce
Stage III rectal 2 nodes involved
NED October 2006

Subscribe to Comments for "abdominal pain"